Polynomial radon transform

Citation
Bh. Niu et al., Polynomial radon transform, CH J GEO-CH, 44(2), 2001, pp. 263-271
Citations number
12
Language
CHINESE
art.tipo
Article
Categorie Soggetti
Earth Sciences
Journal title
CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION
ISSN journal
0898-9591 → ACNP
Volume
44
Issue
2
Year of publication
2001
Pages
263 - 271
Database
ISI
SICI code
0898-9591(200103)44:2<263:PRT>2.0.ZU;2-2
Abstract
The Radon transform is a mathematical technique widely used in seismic data processing and analysis. This paper presents a method of general Radon tra nsform with2-order polynomial, mie present the forward and inverse transfor m formulas and discuss how to choose the best parameters to avoid aliasing. Using some model data, we compare polynomial Radon with linear Radon and p arabolic can be built up to process data having a uniform geometry. Example s on field data demonstrate clearly the robustness of the method.